# SDR SWIA201336047

- Difficulty date: November 9, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 29,986 hours, 24,446 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fastener
- Condition: Missing
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING HAS 3 EACH FASTENERS THAT HAVE NEVER BEEN INSTALLED AT WING RIB 366.00 APPROXIMATELY 18 INCHES FROM FRONT SPAR.  C-CHECK REPAIRED RIB WING PLUG WG STATION  371.00 LT SIDE IAW REO.
